Doctor insights on:
Sure: It's called "not giving a sh.. Anymore. Been there, done that. Is it wromg , bad or good? It depends how it affects you an those that you should care about... ...Read more
Possible depression: It could be early signs of depression, it could be anxiety or it could be that you're having too much on your plate. Apathy, lack of energy and poor concentration are generally tied to depression. Depression can happen from weather changes, lack of sleep, lack of exercise etc. ...Read moreSee 2 more doctor answers
Apathy: there are different degrees of apathy and the duration counts too. If is occasional and mild then a daily practice of gratitude, meditation to calm the mind and to have clearer awareness, adequate sleep and some aerobic exercise can all help. Otherwise speaking with a professional - counselor, physician, social worker, psychologist, life coach - can be very helpful. ...Read more
Not Necessarily: More information would be needed to give a definitive answer. However, apathy can arise for many diffferent reasons, some of which may be personality disorders. There would be some concern about possible depression. It would also be important to make sure that your overall physical health is good. ...Read more
My beard is growing faster and stronger then my mustache why ? I think my mustache is non active and Apathy
You are just 18 yo: This will all change over time. You are just starting. Be patient and let your body work. All will even up for you in time ...Read more
I feel like apathy.i feel no love for anyone,no emotions,esp lost the feeling of loving girls.Can daily exercise balance my emotions n make me normal.
Pristiq (desvenlafaxine) 50mg helped with all my symptoms beyond belief. Two months it stopped working creating complete apathy. 100mg no help.Tried 8 different ads.Y?
Try a similar med: Pristiq is in a med class called snri; 2 other meds are in this class--cymbalta and effexor. They may effect a more sustained response. If not, then trying a med in a completely different class might be suggested--such meds could include remeron, viibryd, (vilazodone hydrochloride) wellbutrin. Your dr may also consider supplementing an antidepressant with another med to potentiate full effect. ...Read moreSee 1 more doctor answer
To name a few.: Neuropathy is a collection of disorders that occurs when nerves of the peripheral nervous system (the part of the nervous system outside of the brain and spinal cord) are damaged. The condition is generally referred to as peripheral neuropathy, and it is most commonly due to damage to nerve axons. Read: http://www.Medicalnewstoday.Com/articles/147963.Php. ...Read more
- Talk to a doctor live online for free
- Safe tested genital warts
- Best way to get rid of water retention
- Herbal depression treatment
- Ask a doctor a question free online
- Apnea hypopnea index
- How long should you wait to run when hurt?
- Support down syndrome
- Talk to a gynecologist online for free